Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The minimax principle and uniqueness of the Friedrichs extension

Author: Ebbe Thue Poulsen
Journal: Proc. Amer. Math. Soc. 21 (1969), 508-509
MSC: Primary 47.30
MathSciNet review: 0240651
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473 (34 #3324)
  • [2] F. Riesz and Béla Sz.-Nagy, Leçons d'analyse fonctionnelle, Académiai Kiadó, Budapest, 1952.
  • [3] Jerome Berkowitz, On the discreteness of spectra of singular Sturm-Liouville problems., Comm. Pure Appl. Math. 12 (1959), 523–542. MR 0107041 (21 #5768)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30

Additional Information

PII: S 0002-9939(1969)0240651-3
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia